# SDR HALA2011082900395

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,838 hours, 6,895 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT WX RADAR WORKS INTERMITTENTLY.  PERFORMED FIM 34-43-00-101, WX RADAR OPS CHECKED OK.  NO FAULTS NOTED.
